# SDR AALA20110919DFW01

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 58,588 hours, 30,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: SS092700017001
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR CHECK VALVE THAT WAS DEFECTIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
